MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation as it remains in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with a afx bifurcated stent and two afx vela suprarenal on (b)(6) 2016.The primary procedure was performed by dr.(b)(6) and dr.(b)(6) at the community hospital of (b)(6).On (b)(6) 2018, the patient presented to the emergency room with unknown symptoms.A computerized tomography was performed.Dr.(b)(6) has not yet decided on treatment.At the time of the reported event the patient was stable and doing well.No additional event od patient information is available.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made on 08/17/2018, 08/30/2018, 09/17/2018 and no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7814560
Report Number2031527-2018-00694
Device Sequence Number1719997
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)180527
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2018
Device Model NumberBA28-120/I20-40
Device Lot Number1342798005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN1252031021); AFX VELA SUPRARENAL (LN1449832010); AFX VELA SUPRARENAL (LN1252031021); AFX VELA SUPRARENAL (LN1449832010)
Outcome Attributed to Adverse Event Other;
Patient Age63 YR